# SDR VNAA2025F00017

- Difficulty date: July 22, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Angle
- Part number: CC670103381
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE INNER SIDE OF LH LANDING GEAR PRESSURE SWITCH AND SETTLEMENT AREA ANGLE OF ACCESS PANEL 542AZ.   CORROSION ON ANGLE INNER SIDE OF LH LANDING GEAR PRESSURE SWITCH WAS REMOVED PER SRM 51-21-06-001-001-A01 AND EVALUATED  WITHIN LIMITS PER SRM 53-00-00-101-001-A01 AND SETTLEMENT AREA ANGLE OF ACCESS PANEL 542AZ WAS EVALUATED OUT LIMITS PER SRM 53-00-00-101-001-A01 AND REPLACED PER SRM 51-42-21-001-001-A01
